# SDR DALA2022050303110

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 67,758 hours, 22,069 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 CRACK ON STABILIZER STRAP BTW STA 1620 TO STA 1640 AND LBL 45.5 AT AFT CARGO COMP. CORRECTIVE ACTION: SUMMARY OF NRC 00075; CRACK ON STABILIZER STRAP BTW STA 1620 TO STA 1640 AND LBL 45.5 AT AFT CARGO COMP WAS REPAIRED PER B757- 300 SRM 53-00-51-2R REPAIR 12. (2215929)
